A Rare Case of Rheumatoid Arthritis with Tocilizumab-induced Intestinal Mucosal Injury

Akito Ohkubo, Takashi Osoegawa, Naohiko Harada, Yoichiro Iboshi, Yorinobu Sumida, Makoto Nakamuta, Eiichi Suematsu, Hiroyuki Kobayashi, Eikichi Ihara

研究成果: ジャーナルへの寄稿学術誌査読

抄録

Intestinal mucosal injury that develops as a complication of tocilizumab (TCZ) is usually associated with diverticulosis. We herein report a rare case of TCZ-induced intestinal mucosal injury in the absence of diverticulosis. A 74-year-old woman suffering from rheumatoid arthritis started taking TCZ. Six months later, she complained of hematochezia and abdominal pain. Colonoscopy revealed multiple ulcers spreading from the cecum to the transverse colon but no diverticulosis. These lesions were cured at three months after the discontinuation of TCZ. We should consider TCZ as a risk factor for intestinal mucosal injury, even if patients have no history of intestinal disease associated with diverticulosis.

本文言語英語
ページ(範囲)1011-1014
ページ数4
ジャーナルInternal Medicine
61
7
DOI
出版ステータス出版済み - 2022

!!!All Science Journal Classification (ASJC) codes

  • 内科学

フィンガープリント

「A Rare Case of Rheumatoid Arthritis with Tocilizumab-induced Intestinal Mucosal Injury」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル